BeautyDir PharmBeautyDir Pharm

콜콜에스캡슐

콜콜에스캡슐

Pharmacy only
감기약

제조사 / Company

조아제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painsore throatfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

Children aged 8 to 11 years old should take 1 capsule at a time. Children aged 15 years and older and adults should take 2 capsules at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

만 8세 이상~만 11세 미만은 1회 1캡슐씩, 만 15세 이상 및 성인은 1회 2캡슐씩 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients with or experienced hypersensitivity to this drug, those who have experienced asthma when taking other antipyretic analgesics or cold medicine, children under 2 years of age, and patients with severe or uncontrolled high blood pressure should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, if symptoms of ischemic colitis (sudden abdominal pain, rectal bleeding, etc.) related to the pseudoephedrine ingredient develop, people with an allergic constitution, who have experienced drug-related allergic symptoms (e.g., fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, etc. People with edema, gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), difficulty in urinating, etc., elderly people, people with weak body or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers, bleeding problems, pregnant women or breastfeeding women, smoking, asthma, chronic bronchitis, emphysema, excessive use. Patients with cough accompanied by phlegm, cough that persists or recurs for more than a week, chronic cough, cough accompanied by fever, rash, or persistent headache, consult a doctor or pharmacist. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. When administering to children, administer under the guidance and supervision of a guardian. You may feel drowsy after taking this medication, so be careful when driving or operating machinery.

한국어 원문 보기

이 약에 과민증 환자 또는 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 2세 미만의 소아, 중증 또는 조절되지 않는 고혈압 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 슈도에페드린 성분과 관련하여 허혈성 대장염의 증상(급격한 복통, 직장 출혈 등)이 발현될 경우, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 부종, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침 환자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오. 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

콜콜에스캡슐 — 감기약 | BeautyDir Pharm | BeautyDir Pharm